# SDR DL72W962521

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295WA
- Make and model: Boeing 727247
- Aircraft serial: 22532
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE NR 1 SLAT LOWER COVE SKIN ATTACH ANGLE CRACKED BELOW THE INBD STOP PAD.  REPAIRED PER MM 57-50- 4.
